# SDR SWIA97987

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Corroded
- Location: Nr 2 Transponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE NR 2 TRANSPONDER ANTENNA DUE TO CORROSION.  REMOVED AND REPLACED NR 2 TRANSPONDER ANTENNA, OPS CHECKS GOOD.
